Open Access
Translator Disclaimer
2014 Two classes of bounds for $q$-gamma and $q$-digamma functions in terms of $q$-zeta functions
Ahmed Salem
Banach J. Math. Anal. 8(1): 109-117 (2014). DOI: 10.15352/bjma/1381782091

Abstract

In this paper, two infinite classes of inequalities for the $q$-gamma and the $q$-digamma functions are established by means of using the Taylor theorem. The bounds appeared in these inequalities are in terms of the Hurwitz and Riemann $q$-zeta functions.

Citation

Download Citation

Ahmed Salem. "Two classes of bounds for $q$-gamma and $q$-digamma functions in terms of $q$-zeta functions." Banach J. Math. Anal. 8 (1) 109 - 117, 2014. https://doi.org/10.15352/bjma/1381782091

Information

Published: 2014
First available in Project Euclid: 14 October 2013

zbMATH: 1293.33018
MathSciNet: MR3161686
Digital Object Identifier: 10.15352/bjma/1381782091

Subjects:
Primary: 33D05
Secondary: 26A48 , 26D07 , 46T20

Keywords: $q$-Gamma and $q$-digamma functions , Hurwitz and Riemann $q$-zeta functions , inequality , Taylor theorem

Rights: Copyright © 2014 Tusi Mathematical Research Group

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.8 • No. 1 • 2014
Back to Top